Vol. 98, No. 1, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Exceptional values of differential polynomials

Willibald Doeringer

Vol. 98 (1982), No. 1, 55–62
Abstract

Let f be a meromorphic non-rational function on C and Q[f], P[f] differential polynomials in f. Assuming that neither of them vanishes identically, functions of the form fnQ[f] + P[f], n N, are shown not to have zero as a Picard or Borel exceptional value for sufficiently large n. Examples show that the estimates given for n are optimal.

Mathematical Subject Classification 2000
Primary: 30D35
Secondary: 30C10, 30D30
Milestones
Received: 1 December 1980
Revised: 27 March 1981
Published: 1 January 1982
Authors
Willibald Doeringer